Endomorphisms of stable continuous-trace c*-Algebras

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We classify C 0(X)-endomorphisms of stable continuous-trace C*algebras up to inner automorphism by a surjective multiplicative invariant taking values in finite-dimensional vector bundles over the spectrum. Specializing to automorphisms, this gives a different approach to results of Lance, Smith, Phillips and Raeburn.

Original languageEnglish
Pages (from-to)481-486
Number of pages6
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - 1 Feb 2004
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Endomorphisms of stable continuous-trace c*-Algebras'. Together they form a unique fingerprint.

Cite this